International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 415-415

The fifth-order Korteweg-de Vries equation

G. Adomian

General Analytics Corporation, 155 Clyde Rd., Athens, GA 30605, USA

Received 13 December 1994

Copyright © 1996 G. Adomian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Decomposition is applied to the 5th-order KdV equation.